VOL. 41 · NO. 2 | April, 1970
 
VIEW ALL ABSTRACTS +
Front Matter
Ann. Math. Statist. 41 (2), (April, 1970)
No abstract available
Articles
Wassily Hoeffding, Gordon Simons
Ann. Math. Statist. 41 (2), 341-352, (April, 1970) DOI: 10.1214/aoms/1177697074
Thomas S. Ferguson
Ann. Math. Statist. 41 (2), 353-362, (April, 1970) DOI: 10.1214/aoms/1177697075
Thomas G. Kurtz
Ann. Math. Statist. 41 (2), 363-368, (April, 1970) DOI: 10.1214/aoms/1177697076
No abstract available
U. B. Paik, W. T. Federer
Ann. Math. Statist. 41 (2), 369-375, (April, 1970) DOI: 10.1214/aoms/1177697077
Irwin Guttman
Ann. Math. Statist. 41 (2), 376-400, (April, 1970) DOI: 10.1214/aoms/1177697078
No abstract available
J. L. Denny
Ann. Math. Statist. 41 (2), 401-411, (April, 1970) DOI: 10.1214/aoms/1177697079
Michael Schilder
Ann. Math. Statist. 41 (2), 412-421, (April, 1970) DOI: 10.1214/aoms/1177697080
No abstract available
David A. Pierce
Ann. Math. Statist. 41 (2), 422-426, (April, 1970) DOI: 10.1214/aoms/1177697081
No abstract available
Gedalia Ailam
Ann. Math. Statist. 41 (2), 427-439, (April, 1970) DOI: 10.1214/aoms/1177697082
No abstract available
Tseng C. Chang
Ann. Math. Statist. 41 (2), 440-445, (April, 1970) DOI: 10.1214/aoms/1177697083
J. V. Zidek
Ann. Math. Statist. 41 (2), 446-456, (April, 1970) DOI: 10.1214/aoms/1177697084
Edward J. Wegman
Ann. Math. Statist. 41 (2), 457-471, (April, 1970) DOI: 10.1214/aoms/1177697085
No abstract available
Martin Fox, Herman Rubin
Ann. Math. Statist. 41 (2), 472-479, (April, 1970) DOI: 10.1214/aoms/1177697086
No abstract available
Donald R. McNeil
Ann. Math. Statist. 41 (2), 480-485, (April, 1970) DOI: 10.1214/aoms/1177697087
No abstract available
P. R. Fisk
Ann. Math. Statist. 41 (2), 486-494, (April, 1970) DOI: 10.1214/aoms/1177697088
No abstract available
George S. Kimeldorf, Grace Wahba
Ann. Math. Statist. 41 (2), 495-502, (April, 1970) DOI: 10.1214/aoms/1177697089
No abstract available
R. K. Getoor, Murali Rao
Ann. Math. Statist. 41 (2), 503-506, (April, 1970) DOI: 10.1214/aoms/1177697090
No abstract available
B. L. S. Prakasa Rao
Ann. Math. Statist. 41 (2), 507-519, (April, 1970) DOI: 10.1214/aoms/1177697091
Gary Lorden
Ann. Math. Statist. 41 (2), 520-527, (April, 1970) DOI: 10.1214/aoms/1177697092
Morris L. Eaton
Ann. Math. Statist. 41 (2), 528-538, (April, 1970) DOI: 10.1214/aoms/1177697093
A. Paz
Ann. Math. Statist. 41 (2), 539-550, (April, 1970) DOI: 10.1214/aoms/1177697094
Alan J. Truelove
Ann. Math. Statist. 41 (2), 551-566, (April, 1970) DOI: 10.1214/aoms/1177697095
G. P. Patil, S. W. Joshi
Ann. Math. Statist. 41 (2), 567-575, (April, 1970) DOI: 10.1214/aoms/1177697096
No abstract available
Frederick W. Leysieffer
Ann. Math. Statist. 41 (2), 576-584, (April, 1970) DOI: 10.1214/aoms/1177697097
No abstract available
Glen Meeden
Ann. Math. Statist. 41 (2), 585-591, (April, 1970) DOI: 10.1214/aoms/1177697098
J. Mineka, S. Silverman
Ann. Math. Statist. 41 (2), 592-600, (April, 1970) DOI: 10.1214/aoms/1177697099
No abstract available
M. T. Chao
Ann. Math. Statist. 41 (2), 601-608, (April, 1970) DOI: 10.1214/aoms/1177697100
No abstract available
Harold Sackrowitz
Ann. Math. Statist. 41 (2), 609-620, (April, 1970) DOI: 10.1214/aoms/1177697101
Lucien LeCam
Ann. Math. Statist. 41 (2), 621-625, (April, 1970) DOI: 10.1214/aoms/1177697102
No abstract available
Arthur Albert
Ann. Math. Statist. 41 (2), 626-641, (April, 1970) DOI: 10.1214/aoms/1177697103
No abstract available
Notes
A. J. Baranchik
Ann. Math. Statist. 41 (2), 642-645, (April, 1970) DOI: 10.1214/aoms/1177697104
A. E. Albert, L. A. Gardner Jr.
Ann. Math. Statist. 41 (2), 646-647, (April, 1970) DOI: 10.1214/aoms/1177697105
No abstract available
J. Robinson
Ann. Math. Statist. 41 (2), 648-650, (April, 1970) DOI: 10.1214/aoms/1177697106
No abstract available
Mark Brown
Ann. Math. Statist. 41 (2), 651-654, (April, 1970) DOI: 10.1214/aoms/1177697107
No abstract available
T. Sugiyama
Ann. Math. Statist. 41 (2), 655-657, (April, 1970) DOI: 10.1214/aoms/1177697108
No abstract available
B. M. Brown
Ann. Math. Statist. 41 (2), 658-664, (April, 1970) DOI: 10.1214/aoms/1177697109
J. C. Ahuja
Ann. Math. Statist. 41 (2), 665-666, (April, 1970) DOI: 10.1214/aoms/1177697110
No abstract available
Thomas Polfeldt
Ann. Math. Statist. 41 (2), 667-672, (April, 1970) DOI: 10.1214/aoms/1177697111
Thomas Polfeldt
Ann. Math. Statist. 41 (2), 673-679, (April, 1970) DOI: 10.1214/aoms/1177697112
Richard G. Wood
Ann. Math. Statist. 41 (2), 680-682, (April, 1970) DOI: 10.1214/aoms/1177697113
No abstract available
I. Olkin, S. S. Shrikhande
Ann. Math. Statist. 41 (2), 683-687, (April, 1970) DOI: 10.1214/aoms/1177697114
No abstract available
Richard H. Jones
Ann. Math. Statist. 41 (2), 688-691, (April, 1970) DOI: 10.1214/aoms/1177697115
B. K. Shah
Ann. Math. Statist. 41 (2), 692-697, (April, 1970) DOI: 10.1214/aoms/1177697116
Richard L. Dykstra
Ann. Math. Statist. 41 (2), 698-701, (April, 1970) DOI: 10.1214/aoms/1177697117
T. E. S. Raghavan
Ann. Math. Statist. 41 (2), 702-705, (April, 1970) DOI: 10.1214/aoms/1177697118
No abstract available
Harro Walk
Ann. Math. Statist. 41 (2), 706-709, (April, 1970) DOI: 10.1214/aoms/1177697119
No abstract available
Pedro J. Fernandez
Ann. Math. Statist. 41 (2), 710-712, (April, 1970) DOI: 10.1214/aoms/1177697120
Robert Harris
Ann. Math. Statist. 41 (2), 713-717, (April, 1970) DOI: 10.1214/aoms/1177697121
No abstract available
Michael Tarter, Richard Kronmal
Ann. Math. Statist. 41 (2), 718-722, (April, 1970) DOI: 10.1214/aoms/1177697122
S. A. Patil, S. H. Liao
Ann. Math. Statist. 41 (2), 723-728, (April, 1970) DOI: 10.1214/aoms/1177697123
No abstract available
Laurens De Haan
Ann. Math. Statist. 41 (2), 729-732, (April, 1970) DOI: 10.1214/aoms/1177697124
Robert H. Berk
Ann. Math. Statist. 41 (2), 733-735, (April, 1970) DOI: 10.1214/aoms/1177697125
Wilhelmine Stefansky
Ann. Math. Statist. 41 (2), 736-738, (April, 1970) DOI: 10.1214/aoms/1177697126
C. C. Heyde
Ann. Math. Statist. 41 (2), 739-742, (April, 1970) DOI: 10.1214/aoms/1177697127
No abstract available
K. R. Shah
Ann. Math. Statist. 41 (2), 743-745, (April, 1970) DOI: 10.1214/aoms/1177697128
Book Reviews
Raoul LePage
Ann. Math. Statist. 41 (2), 746-748, (April, 1970) DOI: 10.1214/aoms/1177697129
No abstract available
Naresh C. Jain
Ann. Math. Statist. 41 (2), 748-749, (April, 1970) DOI: 10.1214/aoms/1177697130
No abstract available
Harry Dym
Ann. Math. Statist. 41 (2), 749-750, (April, 1970) DOI: 10.1214/aoms/1177697131
No abstract available
News
Ann. Math. Statist. 41 (2), 751-757, (April, 1970) DOI: 10.1214/aoms/1177697132
No abstract available
Ann. Math. Statist. 41 (2), 758-763, (April, 1970) DOI: 10.1214/aoms/1177697133
No abstract available
Publications
Ann. Math. Statist. 41 (2), 764, (April, 1970) DOI: 10.1214/aoms/1177697134
No abstract available
Back Matter
Ann. Math. Statist. 41 (2), (April, 1970)
No abstract available
Back to Top